# SDR CALA2024091902451

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,174 hours, 18,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL REPAIR PARTS REF AVO13312 AND SRM53-00-01-2R. FINAL ECRA WILL BE ISSUED AFTER REPAIR COMPLETE. ACCOMPLISHED INSTALLATION INSPECTION OF REPAIR IAW SRM 53-00-01-2R-6 AND ECRA 5351-01256. INSTALLED REPAIR PARTS REF AVO13312 AND SRM53-00-01-2R ACCOMPLISHED UP TO AND INCLUDING PART 1 STEP 8 OF EC/RA 5351-01256.
